# SDR ASOA200901443

- Difficulty date: December 21, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 27,834 hours, 24,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PASSENGER DOOR DIFFICULT TO OPEN.
